On Properties of Preinvex Functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

88 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)229-241
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume256
Issue number1
Publication statusPublished - 1 Apr 2001
Externally publishedYes

Abstract

We consider in this paper the class of preinvex functions introduced by T. Weir and co-workers (1988, J. Math. Anal. Appl.136, 29-38; 1988, Bull. Austral. Math. Soc. 38, 177-189). Under semi-continuity conditions, a determination of the satisfaction of preinvexity for a function can be achieved via an intermediate-point preinvexity check. A characterization of a preinvex function in terms of its relationship with an intermediate-point preinvexity and prequasi-invexity is provided.

Research Area(s)

  • Invex set, preinvex function, prequasi-invex function, semicontinuous function

Citation Format(s)